Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Islamov, Islam Mirzebasovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:68
Abstract pages:187
Full texts:124
Candidate of physico-mathematical sciences
Birth date: 3.11.1944
E-mail:

http://www.mathnet.ru/eng/person52069
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1989
1. I. M. Islamov, “An asymptotically optimal method for solving an ill-posed classification problem”, Zh. Vychisl. Mat. Mat. Fiz., 29:1 (1989),  26–38  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 17–26
1988
2. I. M. Islamov, “Asymptotic regularization of an ill-posed identification problem”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988),  815–824  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 129–136

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022